Vol. 13, No. 6, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 8, 1777–2003
Issue 7, 1547–1776
Issue 6, 1327–1546
Issue 5, 1025–1326
Issue 4, 777–1024
Issue 3, 521–775
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
On the ramified class field theory of relative curves

Quentin Guignard

Vol. 13 (2019), No. 6, 1299–1326
DOI: 10.2140/ant.2019.13.1299
Abstract

We generalize Deligne’s approach to tame geometric class field theory to the case of a relative curve, with arbitrary ramification.

Keywords
geometric class field theory, global class field theory, ramification
Mathematical Subject Classification 2010
Primary: 11G45
Milestones
Received: 21 May 2018
Revised: 26 February 2019
Accepted: 11 April 2019
Published: 18 August 2019
Authors
Quentin Guignard
Institut des Hautes Etudes Scientifiques
Bures-Sur-Yvette
France